MathSciNet Relay Station
MathSciNet bibliographic data
MR391258 (52 #12079) 60H05
Skorohod, A. V. On a generalization of the stochastic integral. (Russian) Teor. Verojatnost. i Primenen. 20 (1975), no. 2, 223–238.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement